MAUDE Adverse Event Report: ARGON MEDICAL DEVICES ATRIEVE VASCULAR SNARE KIT 7FR

ARGON MEDICAL DEVICES ATRIEVE VASCULAR SNARE KIT 7FR
Model Number 382007045
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 05/25/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample is expected to return for evaluation.A follow-up report will be submitted once the sample has been received and reviewed.
 
Event or Problem Description
During the use the tip of the atrieve¿ vascular snare was left in the patient's body and the doctor immediately moving the patient to the operating room to remove the tip.
 
Event or Problem Description
During the use the tip of the atrieve¿ vascular snare was left in the patient's body and the doctor immediately moving the patient to the operating room to remove the tip.Unfortunately the product won't be able to return and we also cannot provide other evidences for you.
 
Additional Manufacturer Narrative
A review of the returned sample found the loops were broken off from the shaft.The silver lining on the loops were damaged, pulled to the middle, and entangled in bioburden.It is likely that the snare was caught on something upon retrieval and excessive force was used during manipulation which could have caused the breakage.

Brand Name
ATRIEVE VASCULAR SNARE KIT 7FR
Common Device Name
ATRIEVE
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX 75751
MDR Report Key12339450
Report Number0001625425-2021-01068
Device Sequence Number3887663
Product Code MMX
UDI-Device Identifier20886333004014
UDI-Public20886333004014
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K021606
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/04/2024
Device Model Number382007045
Device Catalogue Number382007045
Device Lot Number11273951
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/26/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/06/2021
Supplement Date Received by Manufacturer08/06/2021
Initial Report FDA Received Date08/18/2021
Supplement Report FDA Received Date09/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;